# SDR A6WA201140026

- Difficulty date: November 30, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE FOR CONNECTOR PLUG 1J6CE ON FS 559 HAS 2 DRILL STARTS.  REPAIRED 2 EA DRILL STARTS NEX TO CONNECTOR PLUG 1J6CE AT FS559 BY BLENDING DAMAGE SMOOTH TO CONTOUR WITHOUT DEEPING DAMAGE IAW REO 601R-53-41-1316 AND SRM 51-12-00.
